# SDR SWIA202053254

- Difficulty date: August 28, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP CORRODED BETWEEN FS 409 TO FS 409+80 AT RBL 9.  C-CHECK RO 10/13/2020.  REPLACED FLOOR BEAM CAP BETWEEN FS 409 AND FS 409+80 AT RBL 9, IAW MHIRJ REO.  PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.
